# SDR SIMA20150121047

- Difficulty date: January 21, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 31,142 hours, 27,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN SPLICE CORRODED BETWEEN FRAME 13 & 14, STRINGER 21R - 20R.  PERFORMED REPAIR OF SKIN SPLICE IAW SRM 53-00-02.  SEE WIPS & TASK FOR DETAILS.
